Title: Qubits in a random environment
Authors: Akhalwaya, I. ×
Fannes, Mark
Petruccione, F. #
Issue Date: 2007
Publisher: Institute of Physics Publishing
Series Title: Journal of Physics A: Mathematical and Theoretical vol:40 pages:8069-8080
ISSN: 1751-8113
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science